# SDR ASAA2018122727612

- Difficulty date: December 27, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 47,535 hours, 14,046 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: BACC63BP22D19P8
- Condition: Defective
- Location: Fire Protection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU SQUIB LIGHT DOES NOT TEST. GROUNDED - YES. WIRE W8524-6007R-18 BETWEEN CONNECTOR D46050P AND D48080J REMOVED AND REPLACED REF WDM 26-21-11. PIN LOCKS NR 7 OF D46050P INOP: CONNECTOR REMOVED AND REPLACED. CONNECTOR BACC63BP22D19P8 NIS, SO BACC63BP22C19P8 INSTALLED REF EA 800-26-EA-21135 AND L/P 12046870 FOR DEFERRAL. OPERATIONAL CHECKS OF D46050 DONE SUCCESSFULLY AS FOLLOWS: APU FIRE BOTTLE SQUIB INSTALLATION TEST REF AMM 26-22-02-400-801, APU FIRE WARNING HORN/FIRE DETECTION TEST REF AMM 26-15-00-710-801, ECU BITE REF AMM 49-61-00-700-801, ANTISKID VALVE OPERATIONAL TEST REF AMM 32-42-00-720-803, AND HYDRAULIC BRAKE PRESSURE TRANSMITTER (T185) REF AMM 29-33-12-400-801.
